Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 98, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 10, 2011, 6:31 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 59 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 6:31 PM CDT (23:31 UTC)
- Expired
- Jun 10, 2011, 7:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 58.0 mph
Counties Hancock County, IL, McDonough County, IL
The radar
The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:40 PM CDT | TSTM WND GST 60 | Ese Bowen, IL | ESTIMATED 55 TO 60 MPH. LOTS OF SMALL LIMBS DOWN. |
| Jun 10, 6:40 PM CDT | HAIL 1.25 | Ese Bowen, IL | |
| Jun 10, 6:45 PM CDT | TSTM WND DMG | Augusta, IL | LARGE TREE DOWN. REPORT FROM AUGUSTA FIRE DEPARTMENT RELAYED BY HANCOCK COUNTY SHERIFFS OFFICE. |
| Jun 10, 6:45 PM CDT | TSTM WND GST 55 | Sw Augusta, IL | |
| Jun 10, 6:45 PM CDT | HAIL 1.75 | Sw Augusta, IL | |
| Jun 10, 6:45 PM CDT | HAIL 2.75 | Augusta, IL | GOLF BALL TO BASEBALL SIZED HAIL. REPORT FROM AUGUSTA FIRE DEPARTMENT RELAYED BY HANCOCK COUNTY SHERIFFS OFFICE. |
| Jun 10, 6:50 PM CDT | TSTM WND DMG | Bowen, IL | POWER LINES DOWN EAST OF BOWEN. POWER OUTAGE IN BOWEN. |
| Jun 10, 7:00 PM CDT | TSTM WND DMG | Bowen, IL | POWER LINES DOWN EAST OF BOWEN. POWER OUTAGE IN BOWEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WUUS53 KDVN 102331
SVRDVN
ILC067-109-110030-
/O.NEW.KDVN.SV.W.0098.110610T2331Z-110611T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 730 PM CDT.
* AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED APPROXIMATELY NEAR BOWEN...OR 10 MILES SOUTH
OF CARTHAGE...AND MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY
OF GOLF BALL SIZED HAIL.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AUGUSTA...COLMAR AND INDUSTRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4019 9116 4020 9117 4037 9115 4035 9044
4028 9044 4027 9067 4028 9090 4019 9091
TIME...MOT...LOC 2330Z 273DEG 26KT 4027 9106
WIND...HAIL <58MPH 1.75IN
$$
NICHOLS2 follow-up statements
424
WWUS53 KDVN 102358
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 PM CDT FRI JUN 10 2011
ILC067-110004-
/O.CAN.KDVN.SV.W.0098.000000T0000Z-110611T0030Z/
HANCOCK IL-
658 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
LAT...LON 4035 9089 4035 9044 4028 9044 4027 9067
4028 9090
TIME...MOT...LOC 2354Z 273DEG 26KT 4026 9083
$$
ILC109-110030-
/O.CON.KDVN.SV.W.0098.000000T0000Z-110611T0030Z/
MCDONOUGH IL-
658 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN MCDONOUGH COUNTY...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY 11 MILES WEST OF DODDSVILLE...OR 17 MILES SOUTHWEST OF
MACOMB...MOVING EAST AT 30 MPH.
THIS STORM HAS A HISTORY OF WINDS UP TO 60 MPH AND LARGE HAIL IN
EXCESS OF THE SIZE OF QUARTERS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INDUSTRY.
LAT...LON 4035 9089 4035 9044 4028 9044 4027 9067
4028 9090
TIME...MOT...LOC 2354Z 273DEG 26KT 4026 9083
WIND...HAIL 60MPH 1.00IN
$$
NICHOLS668
WWUS53 KDVN 110024
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
724 PM CDT FRI JUN 10 2011
ILC109-110034-
/O.EXP.KDVN.SV.W.0098.000000T0000Z-110611T0030Z/
MCDONOUGH IL-
724 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCDONOUGH COUNTY WILL
EXPIRE AT 730 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4035 9089 4035 9044 4028 9044 4027 9067
4028 9090
TIME...MOT...LOC 0024Z 273DEG 26KT 4025 9055
$$
NICHOLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:50 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 10, 2:50 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 250 PM CDT FRI JUN 10 2011 .SYNOPSIS... MODEL INITIALIZATION WAS ADEQUATE WITH PROBLEMS HANDLING COOL LOW LEVEL MOISTURE NORTH OF STATIONERY BOUNDARY ACROSS NORTH HALF OF FORECAST AREA. AT 2 PM...TEMPERATURES SHOW TYPICAL STRONG GRADIENT FROM LAKE MICHIGAN ENHANCED FLOW NORTH OF BOUNDARY WITH LOWER 60S NORTH 1/3 TO MID/UPPER 70S SOUTH 1/4 ALONG AND SOUTH OF STALLED FRONT. LOW CLOUDS DRAPED ALONG AND JUST NORTH OF HIGHWAY 30 WITH DIURNAL FORCED FRONTOGENESIS ONGOING. PRESSURE RISE AND FALL COUPLETS SUGGEST RISK OF NEAR SEVERE TO SEVERE STORMS SOUTHEAST 1/4 WITH SOME ELEVATED CONVECTION NORTH OF FRONT. TIMING OF FIRING SUGGESTS BETWEEN 3 AND 5 PM. MAIN THREAT FROM LOCAL TOOLS IS HAIL UP TO 1.25 INCHES WITH LOCALE AROUND MACOMB POSSIBLY TO SEE SOME ROTATION THAT WILL NEED MONITORING UNTIL ABOUT 7-8 PM WITH COOL FRONTAL PASSAGE. DAMAGING WINDS OF 60 MPH MOST LIKELY TO OCCUR SOUTHEAST OF FORECAST AREA. UPPER AIR ANALYSIS SHOWS GOOD NORTHWEST FLOW TO ALLOW FOR BELOW NORMAL TEMPERATURES INTO EARLY NEXT WEEK. && .SHORT TERM...TONIGHT AND SATURDAY... TONIGHT...LIKELY POPS SE 1/2 WITH CHANCE POPS NW WITH MAINLY EVENING SHOWERS AND STORMS. HAVE SEVERE WORDING UNTIL 04Z OR 11 PM LOCAL ALONG AND ESPECIALLY SOUTHEAST OF A PRINCETON ILLINOIS TO MONMOUTH ILLINOIS TO KEOSAUQUA IOWA LINE. CURRENT SCENARIO SUGGEST ANY SEVERE RISK MAY BE ONLY 1-3 HOURS LONG BEFORE SATURATION AND STRATIFICATION OCCURS DUE TO MODEST HEATING TODAY. LOCALLY HEAVY RAINS OF AN INCH TO NEAR 1.5 INCHES ARE POSSIBLE WITH STRONGEST STORMS IN FAR SE BUT LIMITED TRAINING SUGGESTED EXCEPT NEAR MACOMB AREA. LOCAL FLASH GUIDANCE SUGGEST NEAR 2 INCH AMOUNTS NEEDED THERE. NORTH OF HIGHWAY 34 PRECIPITATION SHOULD BE LIGHT AND GENERALLY LESS THAN QUARTER TO A TENTH OF A INCH WITH MANY SPOTS ALONG HIGHWAY 20 CORRIDOR TO STAY DRY. MINS TONIGHT WITH PATCHY FOG AFTER 06Z IN THE 50S TO NEAR 60F DEGREES ALONG AND SOUTH OF HIGHWAY 34. FOG MAY BECOME LOCALLY DENSE IF WINDS BECOME LIGHT FOR LATER SHIFTS TO MONITOR. SATURDAY...PATCHY TO AREAS OF FOG AND LOW CLOUDS SHOULD DISSIPATE BETWEEN 10 AM AND 1 PM WITH PARTLY TO MOSTLY SUNNY SKIES IN THE AFTERNOON WITH FAIR WEATHER CUMULUS CLOUDS UNTIL LATE AFTERNOON. HIGHS TO SETTLE IN THE UPPER 60S NORTHEAST TO LOWER 70S SW SECTIONS FOR A SPLENDID JUNE DAY WITH MODESTLY LOW HUMIDITY ON NORTH WINDS OF 5 TO 15 MPH. ..NICHOLS.. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY... UPPER RIDGING OVER THE PLAINS SATURDAY EVENING WILL MOVE INTO THE MISSISSIPPI VALLEY BY LATE SUNDAY WITH THE SURFACE RIDGE MOVING FROM THE MID/UPPER MISSISSIPPI VALLEY INTO THE WESTERN GREAT LAKES. LOW LEVEL RIDGING WILL KEEP QUIET WEATHER OVER THE AREA SATURDAY NIGHT. LIGHT WINDS AND MOSTLY CLEAR SKIES OVER THE AREA WILL KEEP TEMPERATURES WELL BELOW NORMAL. FAVORED THE COOLER GUIDANCE FOR MINS SUNDAY MORNING...BUT NUDGED TEMPS IN THE SOUTHWEST UP A LITTLE DUE TO EXPECTED LATE NIGHT INCREASE IN CLOUDS AHEAD OF A S/W MOVING IN BEHIND THE UPPER RIDGE. HAVE CONTINUED TO DOWN PLAY PRECIPITATION CHANCES SUNDAY WITH THE S/W SINCE PRECIPITATION WILL BE BATTLING DRY LOW LEVEL EASTERLY FLOW DURING THE DAY. IF ANY PRECIPITATION OCCURS IT MAY END UP BEING A FEW SPRINKLES OR VIRGA. KEPT LOW CHANCE OR SLIGHT CHANCE POPS LIMITED TO THE FAR SW. ALSO DOWN PLAYED ANY THUNDER POTENTIAL WITH MODELS SHOWING LITTLE IF ANY SURFACE BASED OR ELEVATED CAPE. MID/HIGH CLOUDS WITH THE S/W WILL HOLD TEMPERATURES DOWN OVER THE AREA AND KEPT HIGHS IN THE LOW TO MID 70S. SUNDAY NIGHT MODELS SHOW A DECENT LLJ DEVELOPING AHEAD OF ANOTHER MINOR S/W MOVING OUT OF THE PLAINS. HAVE KEPT THE HIGHER POPS IN THE SW CLOSER TO THE BETTER MOISTURE/FORCING. PRECIPITATION WILL HAVE A HARD TIMING HOLDING TOGETHER AS IT MOVES EAST AND RUNS INTO THE MID LEVEL RIDGING STALLED OVER THE MISSISSIPPI RIVER VALLEY. MODELS CONTINUE TO SHOW GOOD WARM/MOIST LOW LEVEL ADVECTION OVER THE AREA INTO THE MONDAY..SO HELD ON TO SOME LOW POPS OVER THE SOUTHWEST HALF. FOR MONDAY NIGHT THROUGH WEDNESDAY MODELS ARE IN AGREEMENT WITH ANOTHER UPPER TROF MOVING FROM THE PACIFIC NW INTO THE NORTH CENTRAL U.S. THIS WILL KEEP A CHANCE OF TSRA IN THE FORECAST THROUGH MID WEEK. AFTER WEDNESDAY THERE IS MORE UNCERTAINTY IN THE MODELS WITH A SECOND TROF PROGGED TO MOVE THROUGH THE PAC NW. THE GFS SHOWS MORE AMPLIFIED SYSTEM WHILE THE ECMWF IS FLATTER. WILL KEEP THURSDAY DRY FOR NOW AND GO WITH LOW CHANCE POPS FOR FRIDAY. ..DLF.. && .AVIATION... MVFR TO IFR WX TO OVERSPREAD ALL TERMINALS BETWEEN 20Z-04Z BEHIND COOL FRONT. BRL AND ALSO POSSIBLY MLI TERMINAL TO EXPERIENCE RISK OF STORMS WITH VSBYS OF 1-3 MILES IN RAIN UNTIL 04Z. DBQ AND CID COULD SEE SHRA WITH VSBYS OF 2 TO 5 MILES UNTIL 04Z. AFTER 04Z... TERMINALS TO HAVE CIGS OF 500-1500' AGL AND VSBYS OF 1-5 MILES IN FOG UNTIL 16- 18Z. AFTER 18Z...VFR WITH FEW-SCT CLOUDS OF 2-3K AGL AND VSBYS AOA 7 MILES. ..NICHOLS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS/DLF
Hazardous weather outlook, Jun 10, 4:25 AM CDT, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 425 AM CDT FRI JUN 10 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 425 AM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THIS MORNING. THUNDERSTORMS WITH MODERATE TO HEAVY RAIN ARE MOVING ACROSS THE AREA THIS MORNING...AND HAVE ALREADY CAUSED SOME FLASH FLOODING IN SOME AREAS. ADDITIONAL FLASH FLOODING IS POSSIBLE THIS MORNING AS THE STORMS CONTINUE TO MOVE THROUGH THE AREA. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...MAINLY ALONG AND SOUTHEAST OF A LINE FROM FAIRFIELD IOWA...TO STERLING ILLINOIS. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WINDS OR LARGE HAIL LATER THIS AFTERNOON OR THIS EVENING. THE STORM PREDICTION CENTER HAS PLACED THIS AREA IN A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT. RIVER FLOODING IS EXPECTED TO DEVELOP DUE TO THE RAINFALL THE PAST FEW DAYS...ALONG WITH RAINFALL EXPECTED TONIGHT. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS RETURN TO THE FORECAST BEGINNING SUNDAY...AND CONTINUING THROUGH WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE MIDWEST. AT THIS TIME IT IS TOO SOON TO DETERMINE THE RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY SOUTHEAST OF A LINE FROM FAIRFIELD IA TO STERLING ILLINOIS. LE
In the hours before
Special weather statement, Jun 10, 4:18 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 PM CDT FRI JUN 10 2011
IAZ089-098-099-ILZ025-026-034-035-MOZ009-010-102245-VAN BUREN IA-LEE
IA-DES MOINES IA-MCDONOUGH IL-WARREN IL-HENDERSON IL-HANCOCK
IL-CLARK MO-SCOTLAND MO-
418 PM CDT FRI JUN 10 2011
...THUNDERSTORMS...SOME STRONG ARE POSSIBLE THROUGH 545 PM...
THUNDERSTORMS WERE DEVELOPING ACROSS NORTHERN MISSOURI AND WILL MOVE
ACROSS THE REGION THROUGH 545 PM. THE STRONGEST STORMS MAY PRODUCE
HAIL UP TO THE SIZE OF PENNIES WITH GUSTY WINDS OVER 40 MPH. BRIEF
HEAVY RAINFALL...AT RATES OF OVER AN INCH AN HOUR COULD RESULT IN
RAPID PONDING IN LOW LYING LOCATIONS.
INDIVIDUALS SHOULD TAKE PRECAUTIONS IF OUTSIDE AND SECURE ANY LOOSE
ITEMS. MOTORISTS SHOULD SLOW DOWN IF THEY ENCOUNTER HEAVY RAIN AND
GUSTY WINDS.
BESIDES PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...RISES ON
AREA STREAMS AND CREEKS ARE POSSIBLE.
&&
LAT...LON 4020 9152 4024 9151 4025 9195 4030 9196
4030 9235 4059 9236 4061 9219 4063 9219
4101 9044 4027 9048 4028 9090 4019 9091
NICHOLSLocal storm report, Jun 10, 5:13 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 2 E RUTLEDGE 40.31N 92.05W
06/10/2011 E0.75 INCH SCOTLAND MO LAW ENFORCEMENT
PEA TO DIME SIZE HAIL SO FAR.
&&
GROSSLocal storm report, Jun 10, 5:30 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL N FAIRMONT 40.33N 91.90W
06/10/2011 E1.00 INCH CLARK MO TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
&&
MCCLURELocal storm report, Jun 10, 6:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
605 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 ESE WINCHESTER 40.30N 91.55W
06/10/2011 E1.75 INCH CLARK MO TRAINED SPOTTER
&&
MCCLUREThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 10:58 PM CDT | Special Weather Statement | DVN | Hancock | 107 min |
| Jun 9, 11:13 PM CDT | Flash Flood Warning | DVN | Hancock | 6 hr |
| Jun 10, 4:07 AM CDT | Special Weather Statement | DVN | Rock Island | 113 min |
| Jun 10, 4:51 AM CDT | Special Weather Statement | DVN | Bureau, Henry, Whiteside | 84 min |
| Jun 10, 10:40 AM CDT | River Flood Warning | DVN | Henderson | 9 days |
| Jun 10, 10:40 AM CDT | River Flood Warning | DVN | Hancock, Henderson | 9 days |
| Jun 10, 4:51 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 39 min |
| Jun 10, 5:29 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 61 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.